# SDR HEEA0014760

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 205076044009
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SWITCH LEAKING HYDRAULIC OIL.
